# SDR DLL17970438

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 2830 · Fuel Dump System
- Part: Rccb
- Part number: LS1439420A
- Condition: Failed
- Location: Avionics Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT SHUT OFF 2R INBOARD BOOST PUMP.  DIVERTED TO JFK.  REPLACED 2R INBD PUMP RCCB, OPS CK OK.
